Volume 11, Issue 2 (11-2016)                   IJMSI 2016, 11(2): 1-22 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Dragomir S S. New Jensen and Ostrowski Type Inequalities for General Lebesgue Integral with Applications. IJMSI. 2016; 11 (2) :1-22
URL: http://ijmsi.ir/article-1-693-en.html
Abstract:  

Some new inequalities related to Jensen and Ostrowski inequalities for general Lebesgue integral are obtained. Applications for $f$-divergence measure are provided as well.

Type of Study: Research paper | Subject: General

References
1. S. M. Ali, S. D. Silvey, A general class of coefficients of divergence of one distribution from another, textit{J. Roy. Statist. Soc. Sec B,}textbf{28}, (1966), 131-142.

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb